# SDR DALA2024011900821

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N374DX
- Make and model: Airbus A321-211
- Aircraft serial: 8810
- Aircraft time: 15,115 hours, 6,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3074 L2 L3 R2 DOOR ASSIST CYL REQUIRES SVC. CORRECTIVE ACTION: SERVICED L2 L3 R2 DOOR ASSIST CYL IAW A321 AMM 52-22-00. NO LEAKS NOTED AT THIS TIME. OK TO CONTINUE. (5039042)
